Skip to Main content Skip to Navigation
Journal articles

Effective Dynamic Properties of a Row of Elastic Inclusions: The Case of Scalar Shear Waves

Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-02961926
Contributor : Kim Pham <>
Submitted on : Thursday, October 8, 2020 - 7:01:57 PM
Last modification on : Friday, October 9, 2020 - 3:26:03 AM

Links full text

Identifiers

Citation

Jean-Jacques Marigo, Agnès Maurel, Kim Pham, Amine Sbitti. Effective Dynamic Properties of a Row of Elastic Inclusions: The Case of Scalar Shear Waves. Journal of Elasticity, Springer Verlag, 2017, 128 (2), pp.265-289. ⟨10.1007/s10659-017-9627-4⟩. ⟨hal-02961926⟩

Share

Metrics

Record views

15